# SDR HALA2012011800044

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,853 hours, 6,625 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C1885
- Condition: Failed
- Location: Apu Battery
- Part time: 32,270 hours, 5,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE FOR APU BATTERY CHARGER DISPLAYED.  R & R APU BATTERY CHARGER IAW AMM 24-31-05.  EICAS MESSAGE EXTINGUISHED, SYS CHECKED OK.
